Title

An alternative approach to solving the Black-Scholes equation with time-varying parameters

RIS ID

86646

Publication Details

Rodrigo, M. R. & Mamon, R. S. (2006). An alternative approach to solving the Black-Scholes equation with time-varying parameters. Applied Mathematics Letters, 19 (4), 398-402.

Abstract

In this note we provide a simple derivation of an explicit formula for the price of an option on a dividend-paying equity when the parameters in the Black-Scholes partial differential equation (PDE) are time dependent. With the aid of general transformations, the option value is expressed as a product of the Black-Scholes price for an option on a non-dividend-paying equity with constant parameters, the ratio of the strike price in the time-varying case to the strike price in the constant-parameter case, and a modified discount factor containing a parametrised time variable.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.aml.2005.06.012